# SDR CALA2025012702073

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 35,342 hours, 12,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Exposed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CABIN DOOR ESCAPE SLIDE GIRT BAR DIFFICULT TO ARM DUE TO EXCESSIVE FABRIC SHOWING REPACKED EXTRA GIRT MATERIAL AS REQUIRED. REF AMM 25-66-01 FOR REMOVAL AND INSTALLATION OF DOOR 1 LEFT SLIDE. VERIFIED INSTALL, SECURETY AND OPS CHECK IAW AMM. SLIDE RENDER CHECKLIST.
